# SDR HALA2008111700861

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 22375
- Aircraft time: 66,882 hours, 30,821 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"AFT CARGO DET 2" "FWD CARGO DET 2" STATUS PAGE.  CHECKED COND AND SECURITY OF FWD AND AFT PIT NO DEFECTS NOTED.  PERFORMED OPS CHECK OF FAULT DET SYSTEM, LIGHTS DID NOT RETURN REF AMM 26-16-00.
